# SDR CA140730009

- Difficulty date: July 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,833 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: B2831
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN OPERATIONS, FOLLOWING SCHEDULED INSPECTION, AIRFRAME/ENGINE.  ENGINE OIL PRESSURE INDICATION SLOW AND/OR ERRATIC RESPONSE AT INITIAL START UP.  IT HAS BEEN DETERMINED THAT THE ELECTRICAL COMPONENTS OF THE OIL PRESSURE INDICATING SYS ARE NOT AT FAULT.  THE B283-1, HOSE ASSEMBLY FROM THE ENGINE CASE TO THE OIL PRESSURE SWITCH REQUIRES REMOVAL AND OLD OIL TO BE CLEARED FROM THE HOSE.  ENGINE OIL PRESSURE SYS OPERATES NORMALLY AFTER HOSE FLUSHING.
